# SDR REXA201100145

- Difficulty date: February 25, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N8665A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7665
- Aircraft time: 20,104 hours, 17,186 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Isis Unit
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

REJECTED T/O FOR ISIS INOP.  REMOVED AND REPLACED ISIS AMM 34-14-01.  OK FOR SERVICE.  GOOD FOR RVSM.
